# SDR USAA2013021500010

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 28,304 hours, 22,057 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AIRCRAFT RIGHT EXIT HAS WRONG PLACARD.  MAINTENANCE INSTALLED PROPER EXIT SIGN AT AIRCRAFT RIGHT EXIT.
